Previous |  Up |  Next


Title: Direct iterative methods for linear systems using weak splittings (English)
Author: Plemmons, R. J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 117-120
Summary lang: English
Category: math
MSC: 15A09
MSC: 65F20
MSC: 65G50
idZBL: Zbl 0318.65017
idMR: MR0388751
Date available: 2012-10-05T18:56:53Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_25.pdf 317.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo